I feel like i have the flu everydayand i get massive headaches. My mood also got worse as i feel i cant tolerate anything! How long will this last? Is it a normal side-effect? Who else took this med? Thank you so much
People's reactions to this drug seem to vary a lot. Some have almost no problems and others struggle like you are. The headaches are listed as a withdrawal effect, not as a side effect when on the drug. Here are the user reviews for people who were depressed and people with major depressive disorder:
This gives you enough information that you can decide if you want to continue with this drug or call your Dr. and ask to change to another drug. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Brintellix - Hi everyone! I was on Cymbalta 60mg for about 7 yrs when it stopped working. My doc had
Posted 26 Dec 2014 • 2 answers
Posted 3 Sep 2015 • 3 answers
Posted 7 Sep 2015 • 1 answer
Posted 12 Jun 2016 • 2 answers
Posted 13 Jun 2016 • 3 answers